# SDR SWAA2022012493967

- Difficulty date: May 11, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 35,282 hours, 16,768 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD KEEL BEAM PANEL 192E HAS BROKEN FWD L/H SUPPORT FITTING / REMOVED AND REPLACED KEEL BEAM SUPPORT FITTING AS PER SRM 51-40-02
